# SDR AALA20072499

- Difficulty date: December 22, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 32G MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 32G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
